Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Local Gevrey and quasi-analytic hypoellipticity for $\square_b$


Author: David S. Tartakoff
Journal: Bull. Amer. Math. Soc. 82 (1976), 740-742
MSC (1970): Primary 32F10, 35H05
MathSciNet review: 0410810
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. S. Baouendi and C. Goulaouic, Analyticity for degenerate elliptic equations and applications, Partial differential equations (Proc. Sympos. Pure Math., Vol. XXIII, Univ. California, Berkeley, Calif., 1971) Amer. Math. Soc., Providence, R.I., 1973, pp. 79–84. MR 0352680 (50 #5167)
  • 2. Jan Boman, On the intersection of classes of infinitely differentiable functions, Ark. Mat. 5 (1963/1965), 301–309 (1963/65). MR 0220049 (36 #3116)
  • 3. M. Derridj, Sur la régularité G $øverline\partial$ (to appear).
  • 4. M. Derridj and D. S. Tartakoff, On the Global Real Analyticity of Solutions to the $øverline\partial$-Neumann Problem, Comm. in Partial Differential Equations.
  • 5. G. B. Folland and E. M. Stein, Estimates for the ∂_{𝑏} complex and analysis on the Heisenberg group, Comm. Pure Appl. Math. 27 (1974), 429–522. MR 0367477 (51 #3719)
  • 6. J. J. Kohn, Harmonic integrals on strongly pseudo-convex manifolds. I, Ann. of Math. (2) 78 (1963), 112–148. MR 0153030 (27 #2999)
  • 7. J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, 1964) Springer, Berlin, 1965, pp. 81–94. MR 0175149 (30 #5334)
  • 8. David S. Tartakoff, Gevrey hypoellipticity for subelliptic boundary value problems, Comm. Pure Appl. Math. 26 (1973), 251–312. MR 0342842 (49 #7586)
  • 9. D. S. Tartakoff, On the global real analyticity of solutions to □, Comm. in Partial Differential Equations (to appear).
  • 10. François Trèves, An invariant criterion of hypoellipticity, Amer. J. Math. 83 (1961), 645–668. MR 0132896 (24 #A2732)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32F10, 35H05

Retrieve articles in all journals with MSC (1970): 32F10, 35H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14141-9
PII: S 0002-9904(1976)14141-9